# SDR PCAA0008054

- Difficulty date: August 9, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 23,366 hours, 25,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT - DURING A FLEET INSPECTION THE REAR FUSELAGE STRUCTURE WAS FOUND CRACKED AT FRAME 4, STRINGER 4 ON THE LEFT SIDE.  REPAIRS WERE MADE IAW RD8-55-199 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
